# SDR DALA2024111410956

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 51,362 hours, 36,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGNS ARE INOPERATIVE AT STATION 180, STATION 247, AND STATION 706. MAINTENANCE REPLACED THE EMERGENCY BATTERY PACKS B5-235, B5-259, AND B5-120 PER B717 AMM 33-51. OPERATION CHECK WAS NORMAL. (LP #5423934)
